# SDR AUS20020872

- Difficulty date: June 14, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Amd FALCON900
- Engine: Garrtt TFE7315BR
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Part number: ANV12SP21C
- Condition: Worn
- Location: Le Flaps
- Part time: 8,700 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEADING EDGE SLAT ROLLERS WORN.
